Hey everyone, not sure where to start really but here it goes
was diagnosed with stress realted anxiety a few weeks back and i was put on some BETA blockers which are used to combat the signs of stress and anxiety.
The problem that is worrying me is that, after I have gathered my thoughts after waking, I find myself very down and scared because of a growing pressure in my head, now it comes and goes but is situated around the top of my scull.
I have been worrying like mad that it may be a brain tumor, however when I work out I feel nothing because I am not thinking about it and am able to move on. But as soon as I start to stress out again it happens again.
I believe it purely related to stress but cant seem to get my mind to think that, it feels like my brain is closing in like 2 sides of a wall closing in.
I find myself second guessing myself alot of the time which i haven't usually done and there is also an occasional pain in the heart relating to the anxiety I would imagine.
I just cant understand why this is happening? my doctor mentioned that if it was something serious she would be able to see the tumor vessels when she looked up my nose.
I recently lost my job and have had difficulty amusing myself until my girlfriend/friends see me,
just looking for some basic advice really, I mean suffice to say the best option is to try and get rid of anything stressing me out, but I'm not sure what is.
I have nearly unbearably stress. I've become a recluse largely because of it. I don't know your age or what you're into, but Computer Games have been a huge relief for me at times. Anything from the basic free games to ones you have to purchase ( the ones with great effects ). I'm 36 and know that not only teenagers are playing these games.
Just a suggestion.
I find myself very down and scared because of a growing pressure in my head, now it comes and goes but is situated around the top of my scull.
Sorry to hear you are going through this. Stress does stink when we get hit with it which is more often than not,,,but anyhow I just googled beta blockers and it seems that they are also used for blood pressure? So maybe the pressure you feel is that it is making your blood pressure change in some way? Pressure in head would sound to me that your pressure is up? But I am just guessing at this. Maybe you can look up more about the side effects of the drug and see if you think what you feel is related to the drug.
Maybe go to a holistic doctor and get blood tests. you may be lacking something like vitamin B's. If your body is low in vitamins it can and does affect our stress level.
I have been very stressed, anxious, and deppressed for as long as i can remember. I have tried different meds and various things to eleviate some of the stress from my life. I do know that everyone has a different reaction to medicine, and what you are describing sounds very uncomfortable. I would def. take a look at the medicine and if it is really helping enough to suffer through these side effects. There are plenty of treatments and options. I have been on Zoloft, Prozac, Lexapro, and I am currently on Cymbalta. All have helped, but the side effects are not worth it. Just keep trying until you find something!
Also, I think your doc may have been patronizing you about seeing something up your nose. I really dont think you have a brain tumor. It is natural to fear the worse when you dont know what is happening to your body.
These def. sound like some kind of side effect from the meds.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.